# SDR DALA2021032301675

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON FLOOR CHANNEL SUPPORT STA. 700 TO 720, LBL 63 IN ORDER TO PERFORM NRC 721. CORRECTIVE ACTION: SUMMARY OF NRC: 01004. CORROSION LEVEL: 2. FLOOR CHANNEL SUPPORT STA. 700 TO 720, LBL 63 WAS REPAIRED. B757-300 SRM. (1759672)
